A nonlinear multiple scales approach to modelling almost third harmonic interfaces

Jones, M. (1999) A nonlinear multiple scales approach to modelling almost third harmonic interfaces. Zeitschrift für Angewandte Mathematik und Physik, 50(1), pp. 47-63. ISSN (print) 0044-2275

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 22 May 2012 15:20
Last Modified: 22 May 2012 15:20
URI: http://eprints.kingston.ac.uk/id/eprint/16604

Actions (Repository Editors)

Item Control Page Item Control Page